# SDR CA021009003

- Difficulty date: October 5, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 32725706
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) RT REV UNLOCKED MESSAGE POSTED. THRUST REVERSER CYCLED SEVERAL TIMES BUT UNSUCCESSFULL. RETURNED TO GATE. AT GATE, SEVERE DAMAGE FOUND TO THRUST REVERSER TRANSLATING COWL.   FOUND ACTUATOR AT 11 O'CLOCK POSITION SHEARED. ACTUATOR REPLACED IN ACCORDANCE WITH AMM.B.
